Metacold 5mg/500mg/30mg Tablet

Metacold 5mg/500mg/30mg Tablet

Welcome to the information page for Metacold 5mg/500mg/30mg Tablet, brought to you by Metrix Healthcare Pvt Ltd. This product contains the active ingredient Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg) and is indicated for Treatment of Common cold. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

  • MRP: ₹
  • Packing:
  • Salt Combination: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)
  • Brand: Metrix Healthcare Pvt Ltd
  • Uses: Treatment of Common cold

Description

  • Metacold 5mg/500mg/30mg Tablet is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness
  • It is also used to relieve pain and fever
  • Metacold 5mg/500mg/30mg Tablet is taken with or without food in a dose and duration as advised by the doctor
  • The dose you are given will depend on your condition and how you respond to the medicine
  • You should keep taking this medicine for as long as your doctor recommends
  • If you stop treatment too early your symptoms may come back and your condition may worsen
  • Let your healthcare team know about all other medications you are taking as some may affect, or be affected by this medicine.
  • The most common side effects are nausea, headache, nervousness, insomnia, restlessness, fatigue, dryness in the mouth, stomach upset, and allergic reaction
  • Most of these are temporary and usually resolve with time
  • Contact your doctor straight away if you are at all concerned about any of these side effects
  • This medicine can also cause sleepiness, so do not drive or do anything that requires mental focus until you know how this medicine affects you
  • Avoid drinking alcohol while taking this medicine as it can worsen your sleepiness.
  • Never support self-medication or recommend your medicine to another person
  • It is beneficial to have plenty of fluids while taking this medication
  • Before taking this medicine, you should tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you
  • You should also tell your doctor if you are pregnant, planning pregnancy or breastfeeding.

Cautions

Liver: SAFE IF PRESCRIBED: Metacold 5mg/500mg/30mg Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Metacold 5mg/500mg/30mg Tablet may not be needed in these patients. Please consult your doctor.
Kidney: CAUTION: Metacold 5mg/500mg/30mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Metacold 5mg/500mg/30mg Tablet may be needed. Please consult your doctor.^Use of Metacold 5mg/500mg/30mg Tablet is not recommended in patients with severe kidney disease.
Driving: SAFE: Metacold 5mg/500mg/30mg Tablet does not usually affect your ability to drive.
Breast feeding: SAFE IF PRESCRIBED: Metacold 5mg/500mg/30mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnency: CONSULT YOUR DOCTOR: Information regarding the use of Metacold 5mg/500mg/30mg Tablet during pregnancy is not available. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Metacold 5mg/500mg/30mg Tablet.
Drug Action: N/A
Therapeutic class: RESPIRATORY
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Metacold 5mg/500mg/30mg Tablet

  • In Treatment of Common cold Metacold 5mg/500mg/30mg Tablet is a combination medicine that effectively relieves symptoms of the common cold, such as a blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness
  • It helps loosen thick mucus, making it easier to cough out
  • It also shrinks the blood vessels and provides rapid relief that lasts for several hours
  • These actions make breathing easier
  • Metacold 5mg/500mg/30mg Tablet is safe and effective
  • It usually starts to work within a few minutes, and the effects can last up to several hours
  • Take it as prescribed by your doctor, and do not stop using it unless you are advised otherwise.
Missed Doses
If you miss a dose of Metacold 5mg/500mg/30mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Metacold 5mg/500mg/30mg Tablet
  • Nausea
  • Stomach irritation
  • Dryness in mouth
  • Fatigue
  • Dizziness
  • Sleepiness
  • Allergic reaction
  • Nervousness
  • Insomnia (difficulty in sleeping)
  • Restlessness
  • Headache

Reviews

Add your review




Alternate Medicines


Cetafed Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Oasis Remedies

A Cold 5mg/500mg/30mg Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Arika Healthcare

Acolate M Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Gujarat Terce Laboratories Ltd

Alcoryl Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Alice Healthcare Pvt Ltd

Colday Plus Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Thurs Pharmaceuticals

Effmin CZ 5mg/500mg/30mg Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Cosmas Research Lab Ltd

A Cold Suspension

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Arika Healthcare

Siacold Plus 5mg/500mg/30mg Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Willow Pharmaceuticals Pvt Ltd

Coriz Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Symet Drugs Ltd

Leucold Tablet

MRP: ₹ N/A

Salts: Cetirizine (5mg) + Paracetamol (500mg) + Pseudoephedrine (30mg)

Brand: Allien Pharmaceuticals